... years. I?
Sertraline - Hi I'm a 28 yr old female and suffered from anxiety and panic disorder on and off for?
- 16 Aug 2015 by shady_made_me
- 19 August 2015
- anxiety, panic disorder, sertraline, female, disorder
Added 16 Aug 2015:
I started on sertraline 50mg about three weeks ago. I was fine, well as fine as I can be, for the first two weeks or so. In the last few days ive noticed headaches on the top of my head. Also dizziness and nausea. Is this normal to happen now, after three weeks and not straight away? Thanks for any advice :)
sorry to hear you suffer from anxiety and panic disorder.
I suffer from those things as well.
Ive tried setraline and found that I feel drowsy for days on end after taking them.
my GP would constantly tell me that those symptoms would pass with time
but I decided that I'd rather feel on edge 24/7 than take setraline and even though I'd feel a little sense of calmness,
the drowsiness would last much longer
and so I chose not to take them.
I think Propananol is better
and in my experience it doesn't leave users feeling drowsy for days on end.
I hope you'll find what works for you eventually.
in the meantime I hope you'll get by each day.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2013 • 2 answers
Posted 28 Dec 2014 • 2 answers
Posted 12 Jan 2016 • 3 answers
Sertraline - I need to know worst case scenario? I've just been prescribed 50mg for panic attacks...
Posted 1 Jan 2018 • 3 answers
Posted 20 Sep 2018 • 1 answer